Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004, Issue 9, Pages 723-727

Logistic equation with the p-Laplacian and constant yield harvesting

1Department of Mathematics, School of Science, Penn State Erie, The Behrend College, Penn State University, PA 16563, USA
2Department of Mathematics, College of William and Mary, Williamsburg, VA 23187-8795, USA
3School of Mathematics, Harbin Normal University, Harbin, Heilongjiang 150080, China
4Department of Mathematics and Statistics, Mississippi State University, Mississippi State, MS 39762, USA

Received 29 September 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shobha Oruganti, Junping Shi, and Ratnasingham Shivaji, “Logistic equation with the -Laplacian and constant yield harvesting,” Abstract and Applied Analysis, vol. 2004, no. 9, pp. 723-727, 2004.